Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having red, itchy and stinging rash on neck. What cure should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
red itchy and stinging rash on my neck had it about 10 days
Posted Wed, 8 Aug 2012 in Skin Hair and Nails
Answered by Dr. Neelam Ashish Vanjari 35 minutes later

Thanks for writing in.

Red itchy, stinging rash is most likely from fungal infection either candida or tinea infection.

Candida infection will give rise to whitish plaque lesion with itching.
Tinea infections are reddish, itchy and circular.

From your description of lesion, it looks like tinea infection. You can consult dermatologist to confirm it and get prescribed antifungals like ketoconazole or terbenafin creams.

Another likely cause is contact dermatitis. If continuous contact with cloths /necklace is irritating skin, it can cause similar lesion. Steroid cream, calamine lotion will work for it.

I would suggest you to consult dermatologist and confirm between two conditions to get treated.
I hope I have answered your query. In case of any doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor